Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 8, 2024, 5:09 PM CDT for Christian County, Stone County, Missouri. It was in force for 30 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 5:09 PM CDT (22:09 UTC)
- Expired
- May 8, 2024, 5:39 PM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Christian County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 5:12 PM CDT | HAIL 1.5 | 2 E Hurley, MO | via social media pic. |
| May 8, 5:26 PM CDT | HAIL 1 | 1 S Nixa, MO | Report from mPING, Quarter 1.00 in. |
| May 8, 5:28 PM CDT | TSTM WND DMG | 3 W Highlandville, MO | Report from mPING Trees uprooted or snapped, Roof blown off. Time based on radar. |
| May 8, 5:31 PM CDT | HAIL 1 | 1 Sse Boaz, MO | Via social media picture. |
| May 8, 5:31 PM CDT | HAIL 1 | 1 W Nixa, MO | Quarter size hail - Gregg Rd 1 miles south of Hwy 14 on the west side of Nixa. Also reported at Mathews Elementary. |
| May 8, 5:33 PM CDT | HAIL 2 | 2 S Nixa, MO | |
| May 8, 5:34 PM CDT | HAIL 1.75 | 1 Ssw Nixa, MO | |
| May 8, 5:34 PM CDT | HAIL 2 | 1 S Nixa, MO | |
| May 8, 5:35 PM CDT | HAIL 1 | 2 Se Nixa, MO | Report from mPING, Quarter 1.00 in. |
| May 8, 5:35 PM CDT | HAIL 1.5 | 4 S Nixa, MO | Report from mPING, Ping Pong Ball 1.50 in. |
| May 8, 5:36 PM CDT | HAIL 1.5 | 2 W Ozark, MO | |
| May 8, 5:36 PM CDT | HAIL 2.25 | 1 Ne Ozark, MO | Report from mPING, Hen Egg 2.25 in. |
| May 8, 5:36 PM CDT | HAIL 2.5 | 1 S Nixa, MO | |
| May 8, 5:40 PM CDT | TSTM WND DMG | 2 S Nixa, MO | Report from mPING, 1-inch tree limbs broken, Shingles blown off. |
| May 8, 5:40 PM CDT | HAIL 1.5 | 1 Ne Nixa, MO | |
| May 8, 5:40 PM CDT | HAIL 2 | Nixa, MO | via social media pics. |
| May 8, 5:40 PM CDT | HAIL 2.5 | Nixa, MO | Via social media picture. |
| May 8, 5:42 PM CDT | HAIL 1.75 | 1 Ne Ozark, MO | time based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 11:59 AM CDT | Tornado Watch | SPC | 7 hr |
| May 8, 4:42 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
524
WFUS53 KSGF 082209
TORSGF
MOC043-209-082300-
/O.NEW.KSGF.TO.W.0047.240508T2209Z-240508T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
509 PM CDT Wed May 8 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northwestern Christian County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
* Until 600 PM CDT.
* At 509 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clever, or 10 miles south of Republic, moving east
at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Nixa, Ozark, Clever, Highlandville, Fremont Hills, Hurley, Boaz,
and Selmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3692 9360 3700 9361 3707 9337 3709 9323
3709 9317 3689 9317
TIME...MOT...LOC 2209Z 261DEG 22KT 3697 9351
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Melto3 follow-up statements
462
WWUS53 KSGF 082217
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
517 PM CDT Wed May 8 2024
MOC043-209-082300-
/O.CON.KSGF.TO.W.0047.000000T0000Z-240508T2300Z/
Christian MO-Stone MO-
517 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN CHRISTIAN AND NORTHEASTERN STONE COUNTIES...
At 517 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clever, or 9 miles southwest of Nixa, moving east at
25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Nixa, Ozark, Clever, Highlandville, Fremont Hills, Boaz, and Selmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3691 9348 3703 9351 3707 9337 3709 9323
3709 9317 3689 9317
TIME...MOT...LOC 2217Z 261DEG 22KT 3698 9345
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Melto706
WWUS53 KSGF 082227
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
527 PM CDT Wed May 8 2024
MOC043-209-082300-
/O.CON.KSGF.TO.W.0047.000000T0000Z-240508T2300Z/
Christian MO-Stone MO-
527 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
CHRISTIAN AND NORTHEASTERN STONE COUNTIES...
At 526 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Nixa, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ozark, Highlandville, and Selmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3690 9340 3699 9343 3703 9317 3689 9317
TIME...MOT...LOC 2226Z 261DEG 22KT 3699 9337
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Melto655 WWUS53 KSGF 082239 SVSSGF Severe Weather Statement National Weather Service Springfield MO 539 PM CDT Wed May 8 2024 MOC043-209-082248- /O.CAN.KSGF.TO.W.0047.000000T0000Z-240508T2300Z/ Christian MO-Stone MO- 539 PM CDT Wed May 8 2024 ...THE TORNADO WARNING FOR CENTRAL CHRISTIAN AND NORTHEASTERN STONE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, small hail is still possible with this thunderstorm. A Tornado Watch remains in effect until midnight CDT for southwestern Missouri. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Springfield. && LAT...LON 3690 9340 3699 9343 3703 9317 3689 9317 TIME...MOT...LOC 2234Z 261DEG 22KT 3700 9327 $$ Melto
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 8, 2:50 PM CDT, 2 hours 19 minutes earlier. Its key messages:
- Severe thunderstorms expected today with very large hail up to the size of baseballs, damaging winds up to 60-80 mph, and tornadoes. Highest potential for severe storms along and southeast of a Nevada to Warsaw to Rolla line.
- Localized heavy rainfall may result in flooding, especially for areas northeast of a line from Stockton to Marshfield to of Highway 54. A Flood Watch remains in effect for this area, where storms may drop 1 to 3 inches of rain with locally higher amounts of 3 to 6 inches.
- Drier and cooler conditions for late week and weekend.
- More rain potential for the beginning of next week.
Area forecast discussion, May 8, 2:50 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion...Correction
National Weather Service Springfield MO
250 PM CDT Wed May 8 2024
.KEY MESSAGES...
- Severe thunderstorms expected today with very large hail up to the
size of baseballs, damaging winds up to 60-80 mph, and tornadoes.
Highest potential for severe storms along and southeast of a Nevada
to Warsaw to Rolla line.
- Localized heavy rainfall may result in flooding, especially for
areas northeast of a line from Stockton to Marshfield to of Highway
54. A Flood Watch remains in effect for this area, where storms may
drop 1 to 3 inches of rain with locally higher amounts of 3 to 6
inches.
- Drier and cooler conditions for late week and weekend.
- More rain potential for the beginning of next week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 224 PM CDT Wed May 8 2024
The region will see active weather this afternoon through this
evening. A warm remained located across central Missouri. A
cold front was also located across eastern Kansas into eastern
Oklahoma. The Ozarks and far southeastern Kansas are the warm
sector with increasing moisture and instability as the region
saw no significant precipitation of storms this morning.
Analysis this afternoon continued to show several boundaries
across the region thanks to earlier convection, differential
heating from cloud cover and other small scale waves.
The region, in the warm sector, has seen temperatures increase
to into the lower to middle 80s with Td's in the upper 60s to
around 70. This is helping to produce a favorably unstable
airmass over the area. Models as indicating between 2500-4500
J/kg of CAPE this afternoon with no CAP over the region. The
latest runs show 0-6KM Bulk shear in the 40-50kt range from the
WSW with a 35 to 45kt LLJ over the region. This is accompanied
by upper level support from a strong 250mb Jet streak.
A Tornado Watch is in effect until 00z (7PM) with the potential
for large hail, to baseballs in size, with 1000-1300 j/kg of
CAPE in the hail growth zone (-10 to -30 *C). This, coupled with
a relatively long straight Hodograph support, supercells with
splitting cells possible. Winds from 60 to 80 mph will also be
possible along with tornadoes.
Looking at some of the CIPS/SPC analogs, several matches to
current parameters showed storms with up to softball hail
possible.
A cold front will move through the area tonight which will shift
winds to the northwest. This will also bring into the region
drier air and a cooler airmass. Overnight lows will fall into
the upper 50s as the cooler air filters into the region with
clearing skies.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 224 PM CDT Wed May 8 2024
The region will be under southwesterly to westerly flow aloft
Thursday with a shortwave ridge moving across the plains into
the Ozarks. With mostly clear skies but a cooler airmass,
afternoon highs will still climb into the middle 70's.
Friday into Sunday - An upper level trough will swing out of
the northern plains and drag cooler air and quiet weather into
the region Friday with the upper level pattern becoming
northwesterly allowing surface high pressure to move over the
area for the weekend.
Sunday night into Tuesday - Upper level ridging will slide over
the region Sunday as an upper level low digs into the plains.
Southwesterly flow will begin to allow increasing moisture to
filter into the region through the day. By Sunday night the
ridge will shift east as the upper low slides into the central
plains before moving into the Ozarks though the day Monday. This
will be accompanied by areas of rainfall and scattered
thunderstorms though severe potential is very limited at this
time. The low will make slow progress across the Ozarks
lingering in into Tuesday with continued chances for showers and
storms.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1218 PM CDT Wed May 8 2024
Through 00z to 03z or slightly later, the regions terminals may
be impacted by strong thunderstorms. Away from storms flight
conditions will be MVFR with brief periods of VFR conditions.
Ceilings will be the primary concern. Where storms occur, flight
conditions will deteriorate quickly with MVFR to IFR conditions.
Airfields may see high wind and hail impacts with the strongest
storms.
The storm system will progress through the region likely by 03z
though some light precipitation may linger. However, behind the
storms, flight conditions will improve to VFR as ceilings lift
and cloud cover becomes scattered to few.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until midnight CDT tonight for MOZ055>058-067>071-
078>083-091-092-098.
&&
MESOSCALE...Hatch
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous weather outlook, May 8, 3:17 PM CDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 317 PM CDT Wed May 8 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 317 PM CDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Significant thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Severe thunderstorms are likely through this evening with very large hail up to the size of baseballs, damaging winds up to 60-80 mph, and tornadoes. Highest potential for severe storms is along and south of a Nevada to Warsaw to Rolla line. Localized heavy rainfall may result in flooding, especially for areas northeast of a line from Stockton to Marshfield to Eminence. A Flood Watch has been issued for this area, where storms may drop 1 to 3 inches of rain with locally higher amounts of 3 to 6 inches. For more specific information, see www.weather.gov/sgf/dsspacket .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for all of the Missouri Ozarks and far southeastern Kansas. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, May 8, 5:01 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
501 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Tstm Wnd Dmg Monett 36.92N 93.93W
05/08/2024 Barry MO Emergency Mngr
report of large tree down east of the
hospital south side of 60 hwy.
&&
TEOLocal storm report, May 8, 5:03 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
503 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail Aurora 36.97N 93.72W
05/08/2024 M1.75 Inch Lawrence MO Fire Dept/Rescue
Report of Golf ball size Hail in Aurora.
Time based on radar.
&&
TEOLocal storm report, May 8, 5:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
505 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg Aurora 36.97N 93.72W
05/08/2024 Lawrence MO 911 Call Center
Trees down 2230/1180 In Aurora. Time based
on rafar.
&&
TEOLocal storm report, May 8, 5:06 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
506 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM Hail Marionville 37.00N 93.64W
05/08/2024 M1.75 Inch Lawrence MO Amateur Radio
Spotter in Marionville reporting golf ball
size hail.
&&
TEOLocal storm report, May 8, 5:08 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
508 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM Hail 1 E Marionville 37.00N 93.63W
05/08/2024 E1.25 Inch Lawrence MO Public
Report from mPING, half Dollar 1.25 in.
&&
TEOLocal storm report, May 8, 5:09 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
509 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM Hail 3 E Marionville 37.02N 93.59W
05/08/2024 E1.00 Inch Christian MO Public
Report from mPING, Quarter 1.00 in.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:44 AM CDT | Flood Watch | SGF | Benton, Camden, Cedar, Dallas, Dent, Hickory and 12 more | 19 hr |
| May 8, 8:06 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 24 min |
| May 8, 8:29 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 46 min |
| May 8, 8:57 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 48 min |
| May 8, 9:00 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| May 8, 9:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 37 min |
| May 8, 9:13 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 32 min |
| May 8, 9:43 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 47 min |
| May 8, 10:15 AM CDT | Special Weather Statement | SGF | Maries | 30 min |
| May 8, 10:21 AM CDT | Areal Flood Advisory | SGF | Benton, Maries, Miller, Morgan, Pulaski | 53 min |
| May 8, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 48 min |
| May 8, 11:14 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Morgan | 5 hr |
| May 8, 1:17 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 27 min |
| May 8, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 51 min |
| May 8, 2:05 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 4 hr |
| May 8, 2:19 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair | 41 min |
| May 8, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 47 min |
| May 8, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 40 min |
| May 8, 2:36 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 54 min |
| May 8, 2:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 32 min |
| May 8, 2:50 PM CDT | Tornado Warning | SGF | Newton | 25 min |
| May 8, 2:57 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, St. Clair | 33 min |
| May 8, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 52 min |
| May 8, 3:10 PM CDT | Tornado Warning | SGF | Newton | 50 min |
| May 8, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| May 8, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 47 min |
| May 8, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 46 min |
| May 8, 3:41 PM CDT | Tornado Warning | SGF | Dade, Polk | 49 min |
| May 8, 3:54 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 51 min |
| May 8, 3:55 PM CDT | Tornado Warning | SGF | Barry, Lawrence, Newton | 50 min |
| May 8, 3:59 PM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 6 hr |
| May 8, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 44 min |
| May 8, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 26 min |
| May 8, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 49 min |
| May 8, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 10 min |
| May 8, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 37 min |
| May 8, 4:28 PM CDT | Tornado Warning | SGF | Barry, Christian, Lawrence, Stone | 47 min |
| May 8, 4:42 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 48 min |
| May 8, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 19 min |
| May 8, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 38 min |
| May 8, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 8, 5:10 PM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 6 hr |
| May 8, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 51 min |
| May 8, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 47 min |
| May 8, 5:30 PM CDT | Special Weather Statement | SGF | Benton | 30 min |
| May 8, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 41 min |
| May 8, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 37 min |
| May 8, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 44 min |
| May 8, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 41 min |
| May 8, 5:53 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 6 hr |
| May 8, 6:02 PM CDT | Special Weather Statement | SGF | Benton | 28 min |
| May 8, 6:05 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 40 min |
| May 8, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 17 min |
| May 8, 6:42 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 48 min |
| May 8, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 26 min |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.